# SDR REXA2022101300878

- Difficulty date: October 7, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD INTERCOSTAL DD6 FOUND TO BE CORRODED LOCATED DRILLED AND INSTALLED NEW SERVICEABLE FWD DD6 P/N:601R31902-485 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
